Tests d'hypothèses par la méthode des conséquents

Lucien Feraud

Revue de Statistique Appliquée (1974)

  • Volume: 22, Issue: 1, page 49-56
  • ISSN: 0035-175X

How to cite


Feraud, Lucien. "Tests d'hypothèses par la méthode des conséquents." Revue de Statistique Appliquée 22.1 (1974): 49-56. <http://eudml.org/doc/105970>.

author = {Feraud, Lucien},
journal = {Revue de Statistique Appliquée},
language = {fre},
number = {1},
pages = {49-56},
publisher = {Société de Statistique de France},
title = {Tests d'hypothèses par la méthode des conséquents},
url = {http://eudml.org/doc/105970},
volume = {22},
year = {1974},

AU - Feraud, Lucien
TI - Tests d'hypothèses par la méthode des conséquents
JO - Revue de Statistique Appliquée
PY - 1974
PB - Société de Statistique de France
VL - 22
IS - 1
SP - 49
EP - 56
LA - fre
UR - http://eudml.org/doc/105970
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.